# SDR SWIA201334183

- Difficulty date: August 5, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 26,107 hours, 21,042 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MLG FAILED TO EXTEND WHEN GEAR LEVER CYCLED TO DOWN POSITION.  RAN QRH.  GEAR MANUAL EXTENSION SUCCESSFUL.  FLT#6345 REPLACED MLG SELECTOR VALVE IAW AMM.  PN 750005000,  SN ON 0022T & SN OFF 0639.
